Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effects incresed?
Nov 22, 2005

can I take sustiva, lexiva and zyagen and alpha bloquer for prostatic hyperplasia? the sides effects will increase? since all this medication are metabolized bye cytochrom system CYP3A4. I need your opinion. hiv treatment interrupcion for one week is safe for my hiv condition which is in control so the CD4 are 400 and viral load in not detectable. I apreciate your opinion

Response from Dr. Henry

Side effects should not be increased much with your alpha blocker and Sustiva. Week off therapy not recommended when on a Sustiva based regimen due to lack of data regarding risk for resistance. Also, there may be an interaction between Sustiva and Lexiva so may need to boost the Lexiva with ritonavir. KH



Previous
side effects incresed?
Next
Painful Abcess

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement